# SDR AALA970936

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RBL 70 SA 380 CORROSION ON TOP OF FLOOR BEAM.  CUT OUT CORROSION AND INSTALLED DOUBLER PER SRM CHAPTER 53-10-8 PAGES 9A AND 9B.  REFERENCE ES8 22 01 431 FOR INSTALLATION OF FLOOR TRACK.   TST:  55,741 HOURS.  CYCLES, 34,503.  (X)
